# SDR DALA2020010300024

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 64,130 hours, 25,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6335352) DURING INSPECTION FOUND EMERGENCY LIGHT SIGN INOPERATIVE NEAR FLOOR AT 17 A&F. REMOVED AND REPLACED BATTERY PACK AT SEAT 17A IAW B737 AMM 33-51. OPS CK GOOD.
